# SDR SWAA2016083155286

- Difficulty date: August 11, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 141A8112
- Condition: Corroded
- Location: Bs 312-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THRESHOLD MOUNT BRACKET CORRODED BETWEEN BS 312 TO 348, LBL 66.   R & R BRACKET IAW SRM & DWG.
